# SDR SWIA2019051745899

- Difficulty date: April 11, 2019
- Submitted: May 17, 2019
- Operation: Air carrier
- Aircraft: N594SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7285
- Aircraft time: 40,121 hours, 35,161 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 349.00 UPPER AND LOWER FLANGES ARE CORRODED BETWEEN STGR25L - 26R. (C-CHECK) RO: 05/16/2019 REMOVED CORROSION ON FRAME 349.00 UPPER AND LOWER FLANGES BETWEEN STGR25L - 26R IAW REO AND SRM.
